# SDR NACA201503160018

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER WITH SPLICE AT BS 348,  STR 4L.  REPAIRED CRACKED STR WITH SPLICE AT BS 348, STR 4L IAW 53-00-03, REPAIR 1, REV 105. SRM KFC MCO3044, W/O 1358378.
